User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Cerny, A.; Kallsen, J. 
Non-TUM Co-author(s):
ja 
Cooperation:
international 
Title:
Hedging by Sequential Regression Revisited 
Abstract:
Almost 20 years ago Föllmer and Schweizer (1989) suggested a simple and influential scheme for the computation of hedging strategies in an incomplete market. Their approach of local risk minimization results in a sequence of one-period least squares regressions running recursively backwards in time. In the meantime there have been significant developments in the global risk minimization theory for semimartingale price processes. In this paper we revisit hedging by sequential regression in the co...    »
 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Mathematical Finance 
Year:
2007 
Journal volume:
19 
Journal issue:
Pages contribution:
591-617 
Language:
en 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
versions